Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Normality can be relaxed in the asymptotic Fuglede-Putnam theorem

Author: Takayuki Furuta
Journal: Proc. Amer. Math. Soc. 79 (1980), 593-596
MSC: Primary 47B20
MathSciNet review: 572310
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The original form of the Fuglede-Putnam theorem states that the operator equation $ AX = XB$ implies $ {A^ \ast }X = X{B^ \ast }$ when A and B are normal. In our previous paper we have relaxed the normality in the hypotheses on A and B as follows: if A and $ {B^ \ast }$ are subnormal and if X is an operator such that $ AX = XB$, then $ {A^ \ast }X = X{B^ \ast }$. We shall show asymptotic versions of this generalized Fuglede-Putnam theorem; these results are also extensions of results of Moore and Rogers.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47B20

Retrieve articles in all journals with MSC: 47B20

Additional Information

Keywords: Quasinormal operator, subnormal operator, hyponormal operator, operator topology
Article copyright: © Copyright 1980 American Mathematical Society

American Mathematical Society